# SDR HEEA072017

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,690 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 412010182101
- Part serial: NH8899
- Condition: Worn
- Location: M/R Pitch Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FOUND WORN. SCRAPPED AND REPLACED WITH SERVICEABLE ASSY.
